# SDR UALA2011050902268

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 58,314 hours, 21,442 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT(S) INOP.  CREW COMMENTS:  CABIN EMERGENCY EXIT LIGHTS CAME ON IN FLIGHT.  WILL EXTINGUISH WITH EMERGENCY LIGHT SWITCH IN OFF.  REPLACED EMERGENCY POWER SUPPLY 11WL AND 12WL PER AMM.  EMERGENCY LIGHT TEST CHECK WAS NORMAL.
